# SDR AALA20150705002

- Difficulty date: June 10, 2014
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 66,739 hours, 8,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769711
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR EMER SLIDE LIGHT LENS LOOSE & DETACHED.  R & R SLIDE LIGHT LENS IAW AMM 33-51-04. SYS CHECKED NORMAL.
